# SDR REXA98028

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 689
- System (JASC): 3418 · Stall Warning System
- Part: Sig Summ Unit
- Condition: Tripped
- Location: Right
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, RECEIVED A STALL WARNING HORN AND STICK SHAKER AT 135 KNS, FLAPS AT 35 DEGREES.  RE-SET RIGHT SIGNAL SUMMING UNIT.  OPS CHECK GOOD.  (M)
